The Illiquidity of Corporate Bonds
Article first published online: 23 MAY 2011
© 2011 The American Finance Association
The Journal of Finance
Volume 66, Issue 3, pages 911–946, June 2011
How to Cite
BAO, J., PAN, J. and WANG, J. (2011), The Illiquidity of Corporate Bonds. The Journal of Finance, 66: 911–946. doi: 10.1111/j.1540-6261.2011.01655.x
- Issue published online: 23 MAY 2011
- Article first published online: 23 MAY 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!